MAUDE Adverse Event Report: CAREFUSION, INC JAMSHIDI (TJ) NEEDLE BONE MARROW 11G X4; INSTRUMENT, BIOPSY

CAREFUSION, INC JAMSHIDI (TJ) NEEDLE BONE MARROW 11G X4; INSTRUMENT, BIOPSY
Catalog Number TJC4011
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pr (b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a0401.Patient problem code: f26.
 
Event or Problem Description
It was reported metal shavings from jamshidi.Verbatim: rcc received a complaint via email.Email(s) attached.Defect description: metal shavings from jamshidi.Response received : august 5, 2024.1.Kindly provide the material number and batch/lot number of the product.500357 / unknown lot 2.Kindly provide the date of event.5/16/2024 3.Can you share any physical sample if available for investigation? if yes, please provide the address of the facility for us to ship the return label? no physical sample available 4.Could you please provide a further description of the issue? component flaked metal pieces off onto the bone biopsy sample 5.When was this defect observed? during or before use? during 6.If possible, could you please provide picture samples for investigation? customer response received please find the below file.1.What was the impact to the patient? no complication stated.2.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No.3.Was this issue reported earlier to bd? if yes, please provide complaint reference number.There was an earlier complaint reported in may (200615080/ pr (b)(4)) however, this is a separate incident with its own mdr reference number.
 
Event or Problem Description
It was reported metal shavings from jamshidi.Verbatim: rcc received a complaint via email.Defect description: metal shavings from jamshidi.Response received : august 5, 2024.1.Kindly provide the material number and batch/lot number of the product.500357 / unknown lot.2.Kindly provide the date of event.(b)(6) 2024.3.Can you share any physical sample if available for investigation? if yes, please provide the address of the facility for us to ship the return label? no physical sample available.4.Could you please provide a further description of the issue? component flaked metal pieces off onto the bone biopsy sample.5.When was this defect observed? during or before use? during.6.If possible, could you please provide picture samples for investigation? customer response received please find the below file.1.What was the impact to the patient? no complication stated.2.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No.3.Was this issue reported earlier to bd? if yes, please provide complaint reference number.There was an earlier complaint reported in may (b)(4) however, this is a separate incident with its own mdr reference number.
 
Additional Manufacturer Narrative
(b)(4) follow-up emdr for device evaluation: one photo sample was received by our quality team for investigation.Upon visual inspection of the photo, we are unable to definitively confirm the source of the reported shaving; therefore, the reported failure mode was not confirmed.A device history record could not be evaluated as the lot number is unknown.Based on the available information we are not able to identify a root cause at this time.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.

Brand Name
JAMSHIDI (TJ) NEEDLE BONE MARROW 11G X4
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key20024296
Report Number1625685-2024-00096
Device Sequence Number15595086
Product Code KNW
UDI-Device Identifier10885403044052
UDI-Public(01)10885403044052
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K171531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTJC4011
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer10/02/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown